MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 13MM; SEE H10

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 13MM; SEE H10
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Joint effusion (4849); Aseptic loosening (4883)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Common device name: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported via legal department, that patient, underwent initial left knee replacement surgery on (b)(6) 2015.He was implanted with an optetrak device.On (b)(6) 2022, plaintiff underwent left knee revision surgery, approximately 7 years 8 months post initial procedure, to remove the failed polyethylene liner due to accelerated and preventable wear of the polyethylene tibial insert.No device return anticipated due to this being a legal case.
 
Additional Manufacturer Narrative
As a result of additional information received, the following fields have been updated: a2, a3, b5, and h6.Information has been added to e4.H6: investigation results - the revision reported was likely the result of prosthesis wear, osteolysis, and an insufficient bond between the device and the bone, resulting in aseptic (non-infected) patella loosening.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.The extent and root cause of the prosthesis wear, osteolysis, and patella loosening could not be determined as the devices were not returned for evaluation, and images and radiographs were not provided.
 
Event or Problem Description
As reported via legal department, a patient underwent initial left knee replacement surgery on (b)(6) 2015.He was implanted with an optetrak device.On (b)(6) 2022, the patient underwent left knee revision surgery, approximately 7 years 8 months post initial procedure, to remove the failed polyethylene liner due to accelerated and preventable wear of the polyethylene tibial insert.Revision op report ((b)(6) 2022) diagnosis: left knee osteolysis due to polyethylene wear.Findings: global instability, large effusion without gross evidence of infection.Synovitis consistent with poly wear.Loosening patellar component.Femoral component not grossly loose however deboned from cement mantle and removed with bone tamp with no attached cement on back side of implant.Tibia well fixed.Massive osteolysis tibia worse medial and posteromedially with uncontained defect.Aori 2b bone loss tibia and femur.There were no complications.A surgical defrief was performed.The patient was transferred to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 13MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16487667
Report Number1038671-2023-00357
Device Sequence Number14927416
Product Code JWH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2021
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 13MM
Device Catalogue Number02-012-44-3513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Supplement Date Received by Manufacturer02/06/2023
05/27/2026
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date10/06/2023
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale